Ask an expert
Question

10 Jun 2004

please help explain
I missed a date for my injection and had unprotected sex within that week but when i went for my injection they told me I will spot for few days but I spotted for few days then had heavy periods for more than a week or two and terrible abdominal pains, cravings and mood swings but when I went to tell them they just gave me pills to stop the periods which I didn't take but it has stopped now
WHAT COULD BE THE PROBLEM?.....THANKS
Answer 312 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is common to have irregular bleeding on the injection. This may have been aggravated by the fact that you were a week late. If the bleeding has stopped now, see what happens over the next few weeks.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20299 votes
Vote